# SDR UIEA2021080901756

- Difficulty date: August 8, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Lens
- Condition: Broken
- Location: Switch
- Component: Switch
- Component part number: 43367310044226
- Stage of operation: IN
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

RIGHT AFT BOOST PUMP LENS BROKEN."PRESS" LIGHT INOP( TRANSFERRED TO MDDR 151558 PER MEL 28-42-01-01, CAT C, 19AUG21. DISP DC 0611Z  /  LP 1440453 ITEM 1 - CVG - REMOVED AND REPLACED KORRY SWITCH LIGHT ASSY IAW AMM 33-13-00. OPS CHECK GOOD. THIS CLEARS DMI 151558. MCC NOTIFIED. PLACARDS REMOVED. )
